Alert archive / Virginia / Wind Advisories in 2007
Wind Advisory 26, NWS Blacksburg, VA
NWS Blacksburg, VA issued this wind advisory at Nov 14, 2007, 2:46 PM EST for 4 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Nov 15, 2007, 6:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2007, 2:46 PM EST (19:46 UTC)
- In effect from
- Nov 15, 2007, 6:00 AM EST
- Expired
- Nov 16, 2007, 12:00 AM EST
- In force
- 18 hr
- Issued by
- NWS Blacksburg, VA
Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Carroll County, VA, City of Galax, VA, Floyd County, VA, Grayson County, VA
The radar
The Roanoke radar (KFCX), 86 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 986 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KRNK 141946 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 246 PM EST WED NOV 14 2007 ...STRONG WINDS EXPECTED OVER THE BLUE RIDGE THURSDAY... .A COLD FRONT IS GOING TO SWEEP ACROSS THE AREA LATE TONIGHT BRINGING A BIG CHANGE IN AIRMASS. WINDS ARE GOING TO SHIFT TO THE NORTHWEST BEHIND THE FRONT AND GUST AS HIGH AS 45 MPH ALONG THE HIGHER TERRAIN BY DAWN THURSDAY. AS THE HIGH BEGINS BUILDING INTO THE REGION THURSDAY EVENING...WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS. NCZ001-002-018-VAZ015>017-150400- /O.NEW.KRNK.WI.Y.0026.071115T1100Z-071116T0500Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...GALAX...FLOYD 246 PM EST WED NOV 14 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH CAN BE ANTICIPATED ACROSS THE HIGHER TERRAIN OF THE BLUE RIDGE. THIS WILL OCCUR MOST OF THE DAY THURSDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS. $$ 05
5 follow-up statements
000 WWUS71 KRNK 150417 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1117 PM EST WED NOV 14 2007 ...STRONG WINDS EXPECTED OVER THE BLUE RIDGE THURSDAY... .A COLD FRONT IS GOING TO SWEEP ACROSS THE AREA LATE TONIGHT BRINGING A BIG CHANGE IN AIRMASS. WINDS ARE GOING TO SHIFT TO THE NORTHWEST BEHIND THE FRONT AND GUST AS HIGH AS 45 MPH ALONG THE HIGHER TERRAIN BY DAWN THURSDAY. AS THE HIGH BEGINS BUILDING INTO THE REGION THURSDAY EVENING...WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS. NCZ001-002-018-VAZ015>017-151230- /O.CON.KRNK.WI.Y.0026.071115T1100Z-071116T0500Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...GALAX...FLOYD 1117 PM EST WED NOV 14 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST THURSDAY NIGHT. NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH CAN BE ANTICIPATED ACROSS THE HIGHER TERRAIN OF THE BLUE RIDGE. THIS WILL OCCUR MOST OF THE DAY THURSDAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS. $$
000 WWUS71 KRNK 150907 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 407 AM EST THU NOV 15 2007 ...STRONG WINDS EXPECTED ACROSS THE BLUE RIDGE THROUGH EARLY TONIGHT... .STRONG NORTHWEST WINDS IN THE WAKE OF AN EXITING COLD FRONT WILL INCREASE ACROSS THE REGION THIS MORNING AND THEN CONTINUE THROUGH EARLY TONIGHT. THIS WILL RESULT IN GUSTS TO 50 MPH ACROSS THE HIGHER TERRAIN THROUGH THIS EVENING. AS HIGH PRESSURE BEGINS BUILDING INTO THE REGION TONIGHT...WINDS WILL DIMINISH TO BELOW ADVISORY LEVELS AFTER MIDNIGHT. NCZ001-002-018-VAZ015>017-151715- /O.CON.KRNK.WI.Y.0026.071115T1100Z-071116T0500Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...GALAX...FLOYD 407 AM EST THU NOV 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH CAN BE ANTICIPATED ACROSS THE HIGHER TERRAIN OF THE BLUE RIDGE. THE STRONGEST OF THE WINDS CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS. $$
000 WWUS71 KRNK 151650 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1150 AM EST THU NOV 15 2007 ...STRONG WINDS EXPECTED ACROSS THE BLUE RIDGE THROUGH EARLY FRIDAY... NCZ001-002-018-VAZ015>017-160100- /O.CON.KRNK.WI.Y.0026.000000T0000Z-071116T0500Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...GALAX...FLOYD 1150 AM EST THU NOV 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS OF 40 TO 55 MPH. THE STRONGEST OF THE WINDS CAN BE EXPECTED THIS AFTERNOON INTO EARLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS. $$
000 WWUS71 KRNK 152347 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 647 PM EST THU NOV 15 2007 ...STRONG WINDS EXPECTED ACROSS THE BLUE RIDGE THROUGH EARLY FRIDAY... NCZ001-002-018-VAZ015>017-160500- /O.CON.KRNK.WI.Y.0026.000000T0000Z-071116T0500Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...GALAX...FLOYD 647 PM EST THU NOV 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. EXPECT NORTHWEST WINDS OF 15 TO 30 MPH...WITH OCCASIONAL GUSTS BETWEEN 40 AND 50 MPH IN SOME SPOTS. WIND GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS. $$
000 WWUS71 KRNK 160449 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1149 PM EST THU NOV 15 2007 ...NORTHWEST WINDS SLOWLY DIMINISHING... NCZ001-002-018-VAZ015>017-160600- /O.EXP.KRNK.WI.Y.0026.000000T0000Z-071116T0500Z/ ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... INDEPENDENCE...GALAX...FLOYD 1149 PM EST THU NOV 15 2007 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT. NORTHWEST WINDS SHOULD CONTINUE TO SLOWLY DIMINISH OVERNIGHT WITH GUSTS REMAINING BELOW ADVISORY THRESHOLDS. HOWEVER SPEEDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL LINGER INTO THE EARLY MORNING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 1:12 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Nov 14, 1:12 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 112 PM EST WED NOV 14 2007 .SYNOPSIS... A WEAK FRONT ACROSS THE AREA THIS MORNING WILL GRADUALLY DISSIPATE. A MUCH STRONGER COLD FRONT WILL DIVE SOUTHEAST INTO THE REGION TONIGHT AND THEN OFFSHORE ON THURSDAY. COLD HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT THURSDAY BRINGING BLUSTERY AND COLDER WEATHER ALONG WITH MOUNTAIN SNOW SHOWERS THROUGH THURSDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HAVE MADE SOME ADJUSTMENTS TO MAXIMUM TEMPERATURES FOR TODAY BASED ON CURRENT OBSERVATIONS AND SATELLITE TRENDS. AREAS IN THE EAST THAT HAVE CLEARED OUT WILL STILL GET WELL INTO THE 60S. TEMPERATURES WILL BE MUCH SLOWER TO RISE IN THE MOUNTAINS. HAVE ALSO SLOWED DOWN THE ARRIVAL OF THE CHANCE OF RAIN IN THE WEST. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... MODELS CONTINUE TO SHOW A QUITE AMPLIFIED S/W TROF DIGGING TOWARD THE AREA THURSDAY PRECEDED BY STRONG SURFACE COLD FRONT LATER TONIGHT INTO THURSDAY MORNING. TIMING REMAINS QUITE CLOSE IN BRINGING BEST BAND OF LIFT INTO THE WEST BY MIDNIGHT BEFORE JUMPING EAST OF THE MOUNTAINS IN THE PREDAWN HOURS THURSDAY. INCREASING SW JET ALOFT ALONG WITH GOOD MOISTURE TRANSPORT SUPPORTS CONTINUING WITH A PERIOD OF LIKELY/CAT POPS OVERNIGHT AND OVER THE EASTERN THIRD INTO THURSDAY MORNING. FORECAST SURFACE INSTABILITY ALSO BETTER ESPCLY WEST/SW TIER OVERNIGHT...SO WILL HAVE CONCERN WITH MIX DOWN OF WINDS ALOFT VIA LOW TOPPED FAST MOVING CONVECTION PENDING HOW ORGANIZED THE SHRA BANDS BECOME. GIVEN RATHER FAST MOVEMENT APPEARS QPF OF A QUARTER TO HALF INCH LIKELY EXCEPT LOCALLY HIER WHERE MORE CONVECTION MIXES IN. FRONT SHOULD BE NEAR THE BLUE RIDGE BY 12Z THURSDAY WITH STRONG SURGE OF NW WINDS ACROSS THE WESTERN RIDGES TAKING SHAPE AS THE 85H FRONT CROSSES. EXPECT BRIEF DRY SLOT TO QUICKLY END SHRA WEST EARLY ON BUT LIKELY LINGERING THRU MID MORNING PIEDMONT AS THE FRONT SLOWS UP EXITING THE RIDGES. ONCE THE UPPER TROF SWINGS THRU AND COLD ADVECTION TAKES OVER CONCERN WILL BE WITH GRADIENT NW WINDS GIVEN GOOD MIXING/LOWERING INVERSION LEVELS AND 35-40 KNOT 850 MB SPEEDS THRU THU EVENING. COULD SEE WIND ADVISORY CRITERIA NW NC RIDGES AS WELL PARTS OF THE VA BLUE RIDGE INTO THU NIGHT SO WILL MENTION IN THE HWO SINCE MAINLY 3RD PERIOD FOR NOW. SHOWERS SHOULD BE ALL BUT GONE BY EARLY AFTERNOON...WITH GOOD SHOT AT SEEING LOW LVL MOISTURE OFF THE LAKES BRING SNOW SHOWERS INTO THE SE WVA UPSLOPE REGION BY THU NIGHT. ALTHO GROUND TEMPS STILL RATHER WARM...APPEARS OVERNIGHT TIMING GOOD FOR SOME ACCUMULATION ESPCLY NW SLOPES WHERE RAISED POPS TO LIKELYS INTO EARLY FRIDAY. COULD EVEN SEE SOME LIGHT AMOUNTS DOWN INTO THE NW NC RIDGES SO ALSO EXPANDED POPS BASED ON DEEP NW FLOW AND AMPLE RH SIMILAR TO THE GFS. GIVEN THE TIMING OF THE FRONT...LOW TEMPS QUITE TRICKY TONIGHT SINCE TEMPS WILL DROP QUICKLY AFTER FROPA EARLY THU...BUT REMAIN QUITE MILD OVER THE EAST WHERE MAY SEE VALUES STUCK IN THE 60S FOR THE MOST PART. OTRW STEADY OR FALLING TEMPS BACK INTO THE 30S WEST THURSDAY AND 40S TO LOW 50S ELSEWHERE. CLOUDS/SNOW SHOWERS MAY LINGER SE WVA INTO FRIDAY AFTERNOON BUT MAINLY LIGHT AS MOISTURE DECREASES UNDER RIDGING AND WEAKENING COLD ADVECTION IN THE AFTERNOON. ELSEWHERE PARTLY TO MOSTLY SUNNY FRIDAY BUT QUITE CHILLY WITH HIGHS 30S/40S WEST AND ONLY NEAR 50 SE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... NEW 00Z MODEL RUNS REMAIN INCONSISTENT WITH TIMING/STRENGTH OF FEATURES FROM THIS WEEKEND INTO NEXT WEEK. HOWEVER CURRENT TRENDS NOW SUGGESTING A MUCH WEAKER PATTERN AS CURRENT TROF EVOLVES INTO WEAK S/W RIDGING BY EARLY NEXT WEEK PER THE LATEST GFS. OTRW A WEAK WARM FRONT MAY BRING A LOW CHANCE OF SHOWERS TO THE WESTERN FA SATURDAY. GUIDANCE FROM HPC SUGGESTS A WEAKER SYSTEM DUE TO FLATTER/BROAD TROUGH IN THE MEANS AND FURTHER EAST. FOR NOW WILL KEEP POPS ON THE LOW END...ALTHOUGH THERE WILL BE A PERIOD IN THE SUN-TUE TIME FRAM WHERE MAY NEED TO GO HIGHER...AND AT THIS POINT SUNDAY NIGHT- MONDAY LOOKS LIKE OUR BEST CHANCE FOR RAIN...WITH BETTER CHANCE OVER THE SRN CWA. TEMPS DURING THIS PERIOD WILL BE SEASONAL TO ABOVE NORMAL AS WAA TAKES PLACE FROM SAT-SUN. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... IFR CEILINGS AND MVFR FOG ARE STILL OVER SOUTHEAST WEST VIRGINIA THIS AFTERNOON. CEILINGS WILL VERY SLOWLY LIFT TO MVFR LEVEL BY THE END OF THE DAY. MVFR CEILINGS WILL SPREAD ACROSS THE FORECAST AREA BETWEEN 00-06Z TONIGHT WITH LIGHT TO MODERATE SHOWERS JUST AHEAD OF A STRONG COLD FRONT. SURFACE WINDS AT ROA/LYH/DAN WILL DIMINSIH A LITTLE THIS EVENING...BUT NOT GO LIGHT AND VARIABLE. STILL ENOUGH DIFFERENCE BETWEEN SURFACE WINDS AND INCREASING SOUTHWEST LOW LEVEL JET OVERNIGHT TO KEEP LOW LEVEL WIND SHEAR IN THE TAFS. CEILINGS AND VISIBILITIES WILL RAPIDLY BECOME VFR BEHIND THE FRONT AT ROA/LYH/DAN. STRONG WINDS ARE EXPECTED BEHIND THE FRONT ON THURSDAY AND THURSDAY NIGHT. WIND GUSTS OF 45 KNOTS ARE LIKELY ALONG THE BLUE RIDGE SOUTH OF ROANOKE AND IN NORTHWEST NORTH CAROLINA THURSDAY AND THURSDAY NIGHT. THE STRONG NORTHWEST UPSLOPE WINDS AT BLF AND LWB WILL RESULT IN MVFR CEILINGS. PLUS...ON THURSDAY NIGHT THERE WILL BE SNOW SHOWERS WITH VFR TO MVFR VISIBILTIES AT LWB. EVEN THE LOW LEVEL MOISTURE PULLS OUT FRIDAY MORNING WITH DRY WEATHER AND VFR CONDITIONS WILL RETURN FOR THE END OF THE WEEK. THE NEXT ORGANIZED CHANGE OF RAIN WILL BE FROM SUNDAY NIGHT THROUGH MONDAY. && .FIRE WEATHER... FIRE DANGER WILL BE MARGINAL...GIVEN THAT SOME WETTING RAINS WILL OCCUR ACROSS THE MAJORITY OF THE CWA. THE STRONGEST WIND GUSTS WILL BE THURSDAY AND THURSDAY NIGHT AND FORETUNATELY BY THE TIME THE MUCH LOWER DEW POINTS COME IN LATE THURSDAY NIGHT AND FRIDAY THE WIND WILL BE DIMINISHING. WILL STILL KEEP AN EYE OUT FOR RED FLAG CONDITIONS AS DRIER AIR MOVES IN FRIDAY WITH WIND GUST OF 25-30 MPH FRIDAY MORNING. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/WP NEAR TERM...AMS SHORT TERM...JH/WP LONG TERM...JH/WP AVIATION...AMS FIRE WEATHER...AMS
Hazardous weather outlook, Nov 14, 9:01 AM EST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 901 AM EST WED NOV 14 2007 NCZ003>006-019-020-VAZ007-009>014-018>020-022>024-032>035-043>047- 058-059-WVZ042>045-151000- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND- GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER- SUMMERS-MONROE-GREENBRIER- 901 AM EST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001-002-018-VAZ015>017-151000- ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD- 901 AM EST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL SWING ACROSS THE REGION EARLY THURSDAY. NORTHWEST WINDS BEHIND THE FRONT MAY GUST TO 50 MPH ESPECIALLY ALONG THE RIDGES INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 3:28 AM EST | Dense Fog Advisory | RNK | Carroll, Charlotte, Floyd, Franklin, Grayson, Halifax and 11 more | 6 hr |
Nearby
Wind Advisories in Virginia, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.